BibTeX record journals/cma/MaWL18

download as .bib file

@article{DBLP:journals/cma/MaWL18,
  author    = {Qiaozhen Ma and
               Jing Wang and
               Tingting Liu},
  title     = {Time-dependent asymptotic behavior of the solution for wave equations
               with linear memory},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {76},
  number    = {6},
  pages     = {1372--1387},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2018.06.031},
  doi       = {10.1016/j.camwa.2018.06.031},
  timestamp = {Wed, 03 Oct 2018 11:11:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/MaWL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics